# SDR DL72E010468

- Difficulty date: March 22, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- Aircraft time: 71,539 hours, 42,996 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LOST A SYSTEM HYD PRESS. MANUALLY EXTENDED GEAR.  FOUND FLAP HYD MOTOR LEAKING FLUID. REPLACED FLAP HYD MOTOR, AND CASE DRAIN CHECK VALVE PER MM.  INSPECTED CASE DRAIN FILTERS, NO METAL FOUND.  PERFORMED ENG RUN, OPS CHECKS NORMAL.
